Maximal quotient rings and essential right ideals in group rings of locally finite groups / Maximal quotient rings and essential right ideals in group rings of locally finite groups / Maximal quotient rings and essential right ideals in group rings of locally finite groups

Translated title of the contribution: Maximal quotient rings and essential right ideals in group rings of locally finite groups

F. Cedó, B. Hartley

Research output: Contribution to journalArticleResearch

Translated title of the contributionMaximal quotient rings and essential right ideals in group rings of locally finite groups
Original languageMultiple languages
Pages (from-to)473-480
JournalPublicacions Matemàtiques
Volume36
DOIs
Publication statusPublished - 1 Jan 1992

Cite this